RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2000, Number 2, Pages 32–40 (Mi ivm716)  

This article is cited in 6 scientific papers (total in 6 papers)

On a class of strong differential models over a countable set of dynamic processes of finite character

A. V. Daneeva, V. A. Rusanovb

a Irkutsk State Technical University
b Institute of System Dynamics and Control Theory, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (226 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2000, 44:2, 30–38

Bibliographic databases:
UDC: 517.926
Received: 17.05.1996
Revised: 30.12.1998

Citation: A. V. Daneev, V. A. Rusanov, “On a class of strong differential models over a countable set of dynamic processes of finite character”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, no. 2, 32–40; Russian Math. (Iz. VUZ), 44:2 (2000), 30–38

Citation in format AMSBIB
\Bibitem{DanRus00}
\by A.~V.~Daneev, V.~A.~Rusanov
\paper On a~class of strong differential models over a~countable set of dynamic processes of finite character
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2000
\issue 2
\pages 32--40
\mathnet{http://mi.mathnet.ru/ivm716}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1773241}
\zmath{https://zbmath.org/?q=an:0958.93007}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2000
\vol 44
\issue 2
\pages 30--38


Linking options:
  • http://mi.mathnet.ru/eng/ivm716
  • http://mi.mathnet.ru/eng/ivm/y2000/i2/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Daneev, V. A. Rusanov, “A geometric approach to the solution of some inverse problems in system analysis”, Russian Math. (Iz. VUZ), 45:10 (2001), 17–26  mathnet  mathscinet  zmath
    2. A. V. Daneev, V. A. Rusanov, D. Yu. Sharpinskii, “The entropy maximum principle in the structural identification of dynamical systems: an analytic approach”, Russian Math. (Iz. VUZ), 49:11 (2005), 14–22  mathnet  mathscinet
    3. A. V. Daneev, A. V. Lakeev, V. A. Rusanov, “On the theory of realization of strong differential models. II”, J. Appl. Industr. Math., 1:3 (2007), 283–292  mathnet  crossref  mathscinet
    4. A. V. Daneev, A. V. Lakeev, V. A. Rusanov, M. V. Rusanov, “On the theory of realization of strong differential models. I”, J. Appl. Industr. Math., 1:3 (2007), 273–282  mathnet  crossref  mathscinet
    5. Rusanov V.A., Daneev A.V., Kumenko A.E., Sharpinskiy D.Yu., “On existence of non-stationary realization of a linear multivariable control system”, International Conference on Systems Engineering, 2008, 27–31  crossref  isi  scopus
    6. Rusanov V.A., Daneev A.V., Linke Yu.E., “To the Geometrical Theory of Differential Realization of Dynamic Processes in a Hilbert Space”, Cybern. Syst. Anal., 53:4 (2017), 554–564  crossref  mathscinet  zmath  isi  scopus
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:134
    Full text:35
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020